# SDR DALA2016100707142

- Difficulty date: October 3, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,428 hours, 29,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED.  INSTALLED A NEW EMERGENCY LIGHTING STRIP.  OK FOR SERVICE.
